# SDR AALA202304058537

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 69,164 hours, 31,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 440
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 78,065 hours, 36,800 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD EMERGENCY POWER SUPPLY UNIT FAILS EMERGENCY LIGHT TEST PER TASK CARD 26L00025010. MAINTENANCE REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
